# SDR SWAA2024091236361

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 28,933 hours, 14,204 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Sheared
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDEPACK COVER AFT GIRT BAR RETAINER BRACKET AFT RIVIT SHEARED.<[01] REMOVED AND REPLACED RIVET PER SRM 51-40-02.
